Separating transformation in a problem on extremal decomposition of the complex plane

Denega, I. V. and Targonskii, A. L. (2017) Separating transformation in a problem on extremal decomposition of the complex plane. Збірник праць інституту математики НАН України, 14 (1). pp. 147-155.

[img]
Preview
Text
Download (474kB) | Preview

Abstract

The paper is devoted to investigation of the problems of geometric function theory of a complex variable. A general problem of the description of extremal configurations maximizing the product of the inner radii of mutually non-overlapping domains is studied.

Item Type: Article
Subjects: Q Science > QA Mathematics > Mathematical Analysis
Divisions: Faculty of Physics and Mathematics > Department of Mathematical Analysis
Depositing User: Ірина Ігорівна Таргонська
Date Deposited: 24 Jan 2018 20:32
Last Modified: 24 Jan 2018 20:32
URI: http://eprints.zu.edu.ua/id/eprint/26205

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics